# SDR OEJA2023012000027

- Difficulty date: January 19, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N436FL
- Make and model: Beech 400A
- Aircraft serial: RK279
- Aircraft time: 13,076 hours, 10,494 cycles
- System (JASC): 3431 · Localizer/VOR System
- Part: Ils System
- Part number: 62227194201
- Part serial: 1VTR
- Condition: Faulted
- Part time: 13,076 hours, 10,494 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

UPON ARRIVAL AT CRE WEATHER WAS REPORTING VV 200 AND LESS THAN 1/4 MILES VIS.  OUR LOCALIZER WAS INOP AND WE HAD A NEW CAPTAIN THAT HAD TO USE THE HIGHER PIC MINIMUMS.   WE WERE NOT LEGAL TO SHOOT AN APPROACH INTO CRE SO WE ASKED TO DIVERT TO MTR
